# SDR SWAA2012112609776

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6563879
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT BS 303 BETWEEN STR 28L TO STR 27R INTERNAL AREA E/E COMPARTMENT.  REPLACED WEB LOCATED AT BS 303 BETWEEN STR 28L TO STR 27R INTERNAL AREA E/E COMPARTMENT IAW SRM B737-500 51-10-02 AND DRAWING 65-63879.
